# SDR RAAA98E4003

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND LEFT WING UPPER NR 7 PANEL CORRODED AT WS 167.  REPAIRED PER SRM 57-2-1 FIG 3, SHEET 11 AND 57-2-1, FIG 3, SHEET 26.  M-54 NR 33.
